MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION SHORELINE ACS; 6MM, LOCKING COVER

SEASPINE ORTHOPEDICS CORPORATION SHORELINE ACS; 6MM, LOCKING COVER
Model Number 85-2106
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
A patient underwent spinal surgery on (b)(6) 2025 utilizing the seaspine/orthofix shoreline acs system.During the surgery, the shoreline acs locking cover broke.The plate was replaced with an alternate, however, the rep states a piece of the broken locking cover was left in-situ.The surgery was able to be completed and no patient injury or significant clinical delay was reported.
 
Additional Manufacturer Narrative
H3: device has been returned for investigation.Root cause is pending completion of the investigation.Review of labeling: possible adverse events bending, disassembly, or fracture of implant and components.
 
Additional Manufacturer Narrative
The 85-2106 6mm, locking cover was returned and evaluated.It was determined that the locking cover fractured towards the proximal end of the thread form.The wear pattern shows signs of the locking cover being delivered off-axis in relation to the waveform c interbody threads, which would be a key contributing factor to the failure mode.Review of labeling: possible adverse events.Bending, disassembly, or fracture of implant and components.

Brand Name
SHORELINE ACS
Common Device Name
6MM, LOCKING COVER
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
danielle nelson-archer
5770 armada dr.
carlsbad, CA 92008
MDR Report Key23502504
Report Number3012120772-2025-00056
Device Sequence Number21080805
Product Code OVE
UDI-Device Identifier10889981125073
UDI-Public10889981125073
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K161081
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number85-2106
Device Catalogue Number85-2106
Device Lot NumberMM20857472B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer11/18/2025
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown